How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Sumanth Your Own Question
Dr.Sumanth
Dr.Sumanth,
Category: Medical
Satisfied Customers: 5861
101124971
Type Your Medical Question Here...
Dr.Sumanth is online now

Having an issue with my teeth and gums radiating pain and

Customer Question

Having an issue with my teeth and gums radiating pain and throbbing. I thought it was a cavity. It comes and goes into cheeks and jaws, ears etc. right side of face. I have a stuffy nose of right side that comes and goes.
Submitted: 6 days ago.
Category: Medical
Customer: replied 6 days ago.
It kept me up all night
Customer: replied 6 days ago.
I also have tooth sensitivity
Customer: replied 6 days ago.
hello ????
Expert:  Dr.Sumanth replied 6 days ago.

Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani and I am here to help you today. I have 14 years of experience in the field of Medicine at a tertiary care referral hospital. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.

If you see a premium phone call request I suggest you ignore it - as the premium request of phone call was a system generated prompt and was not initiated by me. I would be glad to continue here please.

Kind regards - Dr. Sumanth Amperayani

Expert:  Dr.Sumanth replied 6 days ago.

I am typing some questions please.

Expert:  Dr.Sumanth replied 6 days ago.

1. Are you running any temperature?

2. Is there any swelling?

3. Is there any unilateral redness?

4. Are the movements of jaw painful?

5. Are the any clicking sounds in jaw movement?

Customer: replied 6 days ago.
no none of that
Customer: replied 6 days ago.
I have used a nasal spray and now I feel like I have a stomach virus
Expert:  Dr.Sumanth replied 6 days ago.

Typing my response.

Expert:  Dr.Sumanth replied 6 days ago.

I understand your concern. Thank you for getting back with the requested information.

I feel that there is no serious issue please.

You may take Ibuprofen 400mg thrice a day for a couple of days 30 minutes after food.

But if any of the above symptoms develop then you need medical attention please.

 

I sincerely hope that I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (this is the only way we professionals get credited for our time and professional effort). We can continue here until you are satisfied, simply use the reply box and let me know.

A bonus is highly appreciated....Thank you!".

If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -

https://www.justanswer.com/medical/expert-drsumanth/?rpt=3800

Kind regards - Dr. Sumanth Amperayani

Expert:  Dr.Sumanth replied 2 day ago.

Is there anything else where I can be of assistance to you in this regard please?

If I have attended your query to your satisfaction please do remember to rate our interaction with a 5 star rating so that I can get my professional credit.

This is the only way we professionals get credited for our time and effort.

Best regards - Dr Sumanth Amperayani